When excluding one matroid prevents infinite antichains
Geelen, Gerards, and Whittle have announced that there are no infinite sets of binary matroids none of which is isomorphic to a minor of another. In this paper, we use this result to determine precisely when a minor-closed class of matroids with a single excluded minor does not contain such an infinite antichain. © 2009 Elsevier Inc. All rights reserved.
Publication Source (Journal or Book title)
Advances in Applied Mathematics
Hine, N., & Oxley, J. (2010). When excluding one matroid prevents infinite antichains. Advances in Applied Mathematics, 45 (1), 74-76. https://doi.org/10.1016/j.aam.2009.11.002